Normal Forms for Nonautonomous Differential Equations
By Stefan Siegmund. 2002
55 citations recorded by the source corpus.
Subfields: Geometry and Topology, Numerical Analysis, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/76b734a1db6696012e29cbb5589a9e01baf3102f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Geometry and Topology
In Numerical Analysis
In Statistical and Nonlinear Physics
Citations in the corpus
- Dichotomy Spectrum for Nonautonomous Differential Equations (2002, methodology): “Applications of our Spectral Theorem can be found in the papers [18] and [ 19 ] on block diagonalization and normal forms for nonautonomous differential equations.”
- Smooth linearization of nonautonomous differential equations with a nonuniform dichotomy (2017, unknown): “After 2000, for hyperbolic nonautonomous differential equations, a result on linearization of Poincaré type with generalized nonresonant conditions was given in [28] and a result on Hölder linearization without any nonresonant conditions was given in [3].”
- Computation of Stable and Unstable Manifolds of hyperbolic Trajectories in Two-dimensional, Aperiodically Time-Dependent Vector Fields (2003, background): “Aspects that have been studied include bifurcation theory [19], normal form theory[30], shadowing lemmas [2,23] and chaos[20,22,28,32–34] .”